# SDR SWAA2021042859609

- Difficulty date: March 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT BS 1016 EXTERNAL FUSELAGE FWD EDGE AT VERTICAL STABILIZER / REPLACED ANGLE LOC AT BS 1016 EXTERNAL FUSELAGE FWD EDGE A VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND DWG #176A3001; REV.-
